Overcoming Diarrhea And Red Stools?

Illustration of Overcoming Diarrhea And Red Stools?
Illustration: Overcoming Diarrhea And Red Stools? Bing

doc, for the past few days I have had problems with my digestion, so I took the initiative to buy medicine at the pharmacy, and I was advised to take grandilex medicine, after a few hours of taking the medicine I felt sick to my stomach and when I pee, I saw the color was red, when I looked at it it didn’t look like blood red. So the question is, maybe it’s the color of the medicine or is it really blood coming out?

1 Answer:

Hello, thank you for trusting HealthReplies.com.

The brand of drug you mention contains loperamide, which is a drug that slows down bowel movements thereby reducing the frequency of bowel movements (BAB).

Your bowel movements may be accompanied by blood. Some of the causes of bloody stools are:

1. Hemorrhoids / hemorrhoids, namely swelling accompanied by inflammation of hemorrhoids (anal pads). Hemorrhoids can become hemorrhoids if the food lacks fiber so that the feces become hard and difficult to expel. In some cases, hemorrhoids that have already become hemorrhoids can become heavier when suffering from diarrhea because the frequency of bowel movements often causes repeated friction on the hemorrhoids.

2. Anal fissure, which is a tear in the wall of the anus, causing pain when defecating and bleeding. The risk factors for anal fissures are almost the same as hemorrhoids, they can also get worse when having diarrhea due to repeated friction by soft or liquid stools.

3. Dysentery syndrome, namely liquid bowel movements accompanied by mucus and blood. The complaints felt by the patient are generally heavy, the stomach feels bloated and cramped, the body has a fever, liquid defecation accompanied by mucus and blood repeatedly. The causes of dysentery include the parasite Entamoeba histolytica, E. coli bacteria that change character.

Foods such as dragon fruit can also cause stools to become reddish in color. So far, studies have not noted a side effect of loperamide, which causes stools to turn reddish in color.

We do not recommend you to continue using the loperamide drug. The risk that can occur with the use of loperamide is the cessation of bowel movements so that the stomach becomes bloated and requires hospitalization.

We recommend that you check with the nearest health service that has a laboratory. The doctor will need to examine you in person and may be able to suggest additional tests such as a stool examination.

While waiting for a doctor's examination, we advise you to wash your hands before and after eating with soap, and after defecating. You can take an over-the-counter ORS solution as a replacement for loss of body fluids.

You can read the following article as additional information for you.

That's our explanation, hope it helps you, thank you.

: by

Related Question

Impact Of Influenza Vaccine On Sinusitis Sufferers?

Impact Of Influenza Vaccine On Sinusitis Sufferers?

(2 years ago)

I want to know why I have sinus and I haven’t gotten treatment but it’s not routine? Because of my nose, I have a cold … while I get the flu I get itchy “bu...

Tooth Back Due To Eating Using Front Teeth, How To Handle It?

Tooth Back Due To Eating Using Front Teeth, How To Handle It?

(2 years ago)

, I want to ask. When I was little my teeth were tidy. Because at that time I often chew food in front, until finally my front teeth backwards. Do you think there is a way to strai...

The White Eyes Are Bulging?

The White Eyes Are Bulging?

(2 years ago)

I want to ask, this is my left eye suddenly itchy then I rubbed it. Suddenly, these white eyes swell like they have water. Add enlarged so that it disturbs vision, but not hit the ...

Leave a Reply

Your email address will not be published.